# SDR AALA2018080639031

- Difficulty date: July 31, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 4,672 hours, 1,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A REPORT OF SMOKE 3 HOURS INTO FLIGHT,  BURNING ODOR OF POPCORN, ROWS 8 THROUGH 14. TURNED OFF IN FLIGHT ENTERTAINMENT,  ODOR WENT AWAY.  MAINTENANCE ACCOMPLISHED 05-96-70, NO DISCREPANCIES NOTED, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
